# SDR RAIA00605018

- Difficulty date: May 8, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500829
- Aircraft time: 4,416 hours, 4,210 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Tat Probe
- Part time: 4,416 hours, 4,210 cycles
- Component: Probe
- Component part number: 102AV1AF
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 8020 - STL - TAT NR 2 HEAT INOP.  MAINTENANCE REMOVED AND REPLACED NR 2 TAT PROBE.
